# SDR REXA2021082500631

- Difficulty date: July 30, 2021
- Submitted: August 25, 2021
- Operation: Air carrier
- Aircraft: N695CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15097
- Aircraft time: 31,515 hours, 21,731 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Longeron
- Part number: SH670321034
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON @ FS 333.00 CORRODED. - COMPLIED WITH LONGERON REPLACEMENT @ FS 333.00 IAW CRJ 900 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01 AND ALSO IAW MHIRJ REO# 690-53-21-1407 REV -- DATED 2021-08-02
